# SDR DALA2016122210027

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FWD LOWER CORNER AT FWD SERVICE DOOR. INNER PAN FWD LOWER CORNER AT FWD SERVICE DOOR WAS REPAIRED IAW ETI 88-16-483 REV.3 AND ER/A 552873-14 REV. ORIGINAL.
